Diabetes Home > Metformin and Lactic Acidosis

Metformin and Lactic Acidosis: Summary

Metformin may increase your risk of lactic acidosis. Lactic acidosis with metformin is very rare, but there are certain people who are at an increased risk for lactic acidosis and should not take metformin. If you have any possible lactic acidosis symptoms, contact your healthcare provider immediately.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.